| Catalog Number |
TGMR373720 |
| Medical Device Problem Codes |
Insufficient Device Problem Information (3190); Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
11/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
C21: a review of the manufacturing records for the device is going to be conducted.The investigation is in process.The device remains implanted and is not available for analysis.Code a26 was used to cover that the cause of endoleak is unknown.Additional information was requested and will be provided.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
On (b)(6) 2025, the patient underwent an emergency endovascular procedure to treat a type b thoracic aortic dissection distal to left subclavian artery using gore® tag® conformable thoracic stent graft with active control devices.The patient tolerated the procedure.On (b)(6) 2025, a distal type i endoleak from the (b)(4) was noticed.On (b)(6) 2025, the patient underwent endovascular procedure using a (b)(4) device and viabahn vbx balloon expandable endoprosthesis grafts.The patient discharged home on (b)(6) 2025.The endoleak was resolved.
Additional Manufacturer Narrative
B5: event description was updated.C19: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.The device remains implanted and is not available for analysis.Code a26- was used to cover that the cause of endoleak is unknown.According to the site, the cause of endoleak is unknown.The physician did not notice any aneurysm enlargement.
Event or Problem Description
On (b)(6) 2025, the patient underwent an emergency endovascular procedure to treat a type b thoracic aortic dissection distal to left subclavian artery using gore® tag® conformable thoracic stent graft with active control devices.The patient tolerated the initial procedure.On (b)(6) 2025, a distal type i endoleak from the tgmr373720/30614639 was noticed.According to the site, the cause of the endoleak remained unknown.The physician did not notice any aneurysm enlargement.On (b)(6) 2025, the patient underwent endovascular procedure using a tgmr404010/29722960 device and gore® viabahn® vbx balloon expandable endoprosthesis grafts.The endoleak was resolved.The patient tolerated the procedure and discharged home on (b)(6) 2025.